# SDR JJBA20210529032

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 31,411 hours, 20,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD AND SERVICE DOOR EXTERNAL EMERGENCY LIGHTS INOPERATIVE. R&R BULB AT SERVICE DOOR EMERGENCY LIGHT. OPS CHECK SAT. REMOVED MCD EXTERNAL EMERGENCY LIGHT HOUSING AND OBSERVED GROUND CONNECTION LOOSE. R&R BULB. OPS CHECK FAILED. RESURED GROUND CONNECTION. OPS CHECK SAT.
